# SDR FDEA200909193337

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 18,887 hours, 10,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN FR 74 AND FR 75 LT SEAT TRACK 2L SCALLOP HAS CORROSION APPROX 1 SQ IN. REMOVED CORROSION ON SEAT TRACK 2L BETWEEN FR 74 AND FR 75 LT IAW SRM 51-74-10.   MATERIAL LOSS OUT OF LIMITS IAW SRM 53-10-16.  REMOVED AND REPLACED SEAT TRACK SECTION FROM FR 74.5 TO FR 75.5 LT IAW SRM 53-10-16 AND 51-40-21. REPROTECTED AREA IAW SRM 51-23-10 AND 51-75-10.
